# SDR ASAA2017102422389

- Difficulty date: October 24, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A24885
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT BS 1088 BULKHEAD RT APU CUTOUT UPPER ANGLE EDGE CORRODED.  ACFT GROUNDED.   FOUND TO BE OUT OF LIMITS IAW  SRM 53-80-08-1A-1.  REMOVED THE ANGLE IAW SRM 51-40-02-0G-0,  FABRICATED A NEW ANGLE IAW SRM 51-30-01-0G-0 AND 51-40-05-0G-0 AND INSTALLED.
